The Number of Abelian Groups of Order at Most x
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 11 p.
@incollection{AST_1991__198-199-200__153_0,
     author = {Heath-Brown, D. R.},
     title = {The {Number} of {Abelian} {Groups} of {Order} at {Most} $x$},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     mrnumber = {1144320},
     zbl = {0749.11042},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__153_0/}
}
TY  - CHAP
AU  - Heath-Brown, D. R.
TI  - The Number of Abelian Groups of Order at Most $x$
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__153_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1144320
UR  - https://zbmath.org/?q=an%3A0749.11042
LA  - en
ID  - AST_1991__198-199-200__153_0
ER  - 
Heath-Brown, D. R. The Number of Abelian Groups of Order at Most $x$, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 11 p. http://www.numdam.org/item/AST_1991__198-199-200__153_0/

[1] R. Balasubramanian and K. Ramachandra, Some problems of analytic number theory III, Hardy-Ramanujan J., 4 (1981), 13-40. | MR 643171 | Zbl 0483.10038

[2] P. Erdös and G. Szekeres, Über die Anzahl Abelscher Gruppen gegebener Ordnung und über ein verwandtes zahlentheoretisches Problem, Acta Sci. Math. (Szeged), 7 (1935), 95-102. | JFM 60.0893.02 | Zbl 0010.29402

[3] D. R. Heath-Brown, The twelfth power moment of the Riemann zeta-function, Quart. J. Math. Oxford Ser. (2), 29 (1978), 443-462. | Article | MR 517737 | Zbl 0394.10020

[4] D. R. Heath-Brown, Mean values of the zeta-function and divisor problems, Recent progress in analytic number theory, 115-119, (Academic Press, London, 1981). | MR 637345 | Zbl 0457.10019

[5] M. N. Huxley, The distribution of prime numbers, (Oxford, 1972). | MR 444593 | Zbl 0248.10030

[6] A. Ivić, The number of finite non-isomorphic Abelian groups in mean square, Hardy-Ramanujan J., 9 (1986), 17-23. | MR 972560 | Zbl 0666.10027

[7] A. Ivić, The general divisor problem, J. Number Theory, 26 (1987), 73-91. | Article | MR 904009 | Zbl 0619.10040

[8] G. Kolesnik, On the number of Abelian groups of a given order, J. Reine Angew. Math., 329 (1981), 164-175. | EuDML 183528 | MR 636451 | Zbl 0467.10035

[9] H. L. Montgomery, Topics in multiplicative number theory, (Springer, Berlin, 1971). | Article | MR 337847 | Zbl 0216.03501

[10] E. C. Titchmarsh, The theory of the Riemann zeta-function, 2nd Edition (Oxford, 1986). | MR 882550 | Zbl 0601.10026

[11] W.-P. Zhang, On the divisor problem, Kexue Tongbao, 33 (1988), 1484-1485. | MR 969977 | Zbl 0714.11057